Metrics

From
Analytical Solution of Homogeneous Damped Mathieu Equation by Dmitri Yerchuck, Alla Dovlatova, Yauhen Yerchak and Felix Borovik International Journal of Physics. 2014, 2(5), 165-169 doi:10.12691/ijp-2-5-6
Views
18926
Html 18334
Abstract 592
16 October 2014 (publication date) through 31 October 2026 *
18.74 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 9519
PDF3547
Epub2064
XML2557
PPT0
Figures660
Tables691
Export: 6158
RIS1963
BibTex2148
Endnote2047
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com